Boundedness of Parametrized Littlewood-Paley Operators with Variable Kernels on weighted Morrey Spaces

Authors

  • Yinping Xin Department of Mathematics,Longqiao College of Lanzhou University of Finance and Economics, Lanzhou
  • Shanlin Wang Department of Mathematics,Longqiao College of Lanzhou University of Finance and Economics, Lanzhou
  • Xiaohua Chen Department of Mathematics,Longqiao College of Lanzhou University of Finance and Economics, Lanzhou
  • Shuo Liu Department of Mathematics,Longqiao College of Lanzhou University of Finance and Economics, Lanzhou

DOI:

https://doi.org/10.26713/jims.v9i1.500

Keywords:

Parameterized Littlewood-Paley Operator, Parameterized area integral, variable kernel, weighted Morrey space

Abstract

In this paper,we establish the boundedness of parameterized area integral μΩ,Sρ and the Littlewood-Paley gλ function μΩ,λ,ρ with variable kernel on weighted Morrey space Lp,k(ω).

Downloads

Downloads

Published

2017-06-09
CITATION

How to Cite

Xin, Y., Wang, S., Chen, X., & Liu, S. (2017). Boundedness of Parametrized Littlewood-Paley Operators with Variable Kernels on weighted Morrey Spaces. Journal of Informatics and Mathematical Sciences, 9(1), 79–87. https://doi.org/10.26713/jims.v9i1.500

Issue

Section

Research Article